Journal Article

Improved robust stability and feedback stabilization criteria for time-delay systems

Magdi S. Mahmoud

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 26, issue 4, pages 451-466
Published in print December 2009 | ISSN: 0265-0754
Published online December 2009 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnp024
Improved robust stability and feedback stabilization criteria for time-delay systems

More Like This

Show all results sharing this subject:

  • Mathematics

GO

Show Summary Details

Preview

This paper develops novel robust stability and feedback stabilization criteria with guaranteed performance for a class of linear continuous time-delay systems with polytopic uncertainties. The time-varying delay function is unknown and differentiable within bounded interval and the input delay is constant. The criteria is derived based on the constructive use of a new Lyapunov–Krasovskii functional together with the integral inequality. The developed stability condition is expressed in terms of linear matrix inequality that manipulates fewer decision variables and requires reduced computational load. Through a comparison with other existing stability methods, it is established that the developed method retains some useful terms that are frequently dropped out and does not employ any free-weighting matrices to avoid redundancy. A state-feedback stabilizing controller is designed to ensure that the closed loop is robustly stable with guaranteed performance. Representative examples are simulated to illustrate the developed results.

Keywords: time-delay systems; integral inequality; delay-dependent stability; delay-dependent stabilization; LMIs

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.